MathSciNet Relay Station
MathSciNet bibliographic data
MR95223 (20 #1729) 22.05
Koch, R. J.; Wallace, A. D. Admissibility of semigroup structures on continua. Trans. Amer. Math. Soc. 88 1958 277–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement